RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 22, Number 3  


Numerical simulation of planar oscillations of a landing gear leg along the longitudinal axis of an aircraft during the landing impact
K. V. Bagrov
3
On necessary conditions for the solvability of one class of elliptic systems in a half-space
L. N. Bondar'
8
The Miles Theorem and the first boundary value problem for the Taylor–Goldstein equation
A. A. Gavril'eva, Yu. G. Gubarev, M. P. Lebedev
24
Monotonicity of the Poincaré mapping in some models of circular gene networks
V. P. Golubyatnikov, L. S. Minushkina
39
A numerical method of determining permittivity from the modulus of the electric intensity vector of an electromagnetic field
V. A. Dedok, A. L. Karchevsky, V. G. Romanov
48
On one system of ordinary differential equations of large dimension and a delay equation
G. V. Demidenko, I. A. Uvarova, Yu. A. Khazova
59
Poloidal-toroidal decomposition of solenoidal vector fields in the ball
S. G. Kazantsev, V. B. Kardakov
74
Estimates of the exponential decay of solutions to linear systems of neutral type with periodic coefficients
I. I. Matveeva
96
A method for solving an exterior boundary value problem for the Laplace equation by overlapping domain decomposition
A. O. Savchenko, A. V. Petukhov
104
New three-dimensional plastic flows corresponding to a homogeneous stress state
S. I. Senashov, I. L. Savostyanova
114
On the stability of systems of linear differential equations of neutral type with distributed delay
T. Yskak
118
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020